# SDR QXEA9800371

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Loose
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT SPEED BRAKE FLAP INTERNAL SKIN RIVETS LOOSE.  REPAIRED IAW FOKKER SRM 51-31-05 AND HORIZON EA 4-53-352.
